# SDR USAA2014061600032

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 56,400 hours, 20,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2515353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT DOOR 2L IS MISSING.  INSTALLED EMER EXIT LIGHT COVER AT DOOR 2L .
